# SDR FDEA200910143559

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N81101
- Condition: Corroded
- Location: Keelbeam Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM FAIRING SUPPORT STRUCTURE HORIZ WEB HAS CORROSION BETWEEN BS 1050, RBL 6.0" AND LBL 6.0".  SUPPORT STRUCTURE REPAIRED IAW EA NR F-5320-133413.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
